# SDR FDEA201106162281

- Difficulty date: June 16, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 45,430 hours, 31,587 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651633928
- Condition: Corroded
- Location: Bs 970 S27-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FLANGE OF FRAME AT BS 970, BETWEEN STRINGER 28L AND 27L.  CUT OUT DAMAGED AREA IAW SRM 51-40-3 FIG 1.  FABRICATED REPAIR DOUBLER AND FILLER IAW SRM 51-40-3 FIG 1.  INSTALLED DOUBLER AND FILLER IAW SRM 51-40-3 FIG 1 REV 103
